# SDR EISA97002

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTING GEAR, THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  CLEANED AND RESEALED CONNECTORS ON BOTH NOSE GEAR LOCK SWITCH AND NOSE GEAR POSITION SWITCH, OPERATIONAL TESTED PER MM 32-62-71 PAGE 501.  (M)
